Original article

Continuum Mechanics and Thermodynamics

, Volume 14, Issue 4, pp 363-375

Axisymmetric configurations of bipolar liquid crystal droplets

  • Quan ShenAffiliated withDepartment of Mathematics, Purdue University, West Lafayette, IN 47907, USA
  • , Chun LiuAffiliated withDepartment of Mathematics, Purdue University, West Lafayette, IN 47907, USA
  • , M. Carme CaldererAffiliated withSchool of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access